# SDR SWAA2014010823898

- Difficulty date: December 27, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,640 hours, 23,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 696436118
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT WIRE LOOSE.  SECURED WIRE IAW AMM.
